Alert archive / New Mexico / Wind Advisories in 2011

Wind Advisory 14, NWS El Paso, TX

May 8, 2011

NWS El Paso, TX issued this wind advisory at May 8, 2011, 2:28 PM MDT. It took effect at May 9, 2011, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 8, 2011, 2:28 PM MDT (20:28 UTC)
In effect from
May 9, 2011, 12:00 PM MDT
Expired
May 9, 2011, 9:00 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WWUS74 KEPZ 082028
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
228 PM MDT SUN MAY 8 2011

...STRONG WINDS AND BLOWING DUST RETURN TO SOUTHERN NEW MEXICO
AND WEST TEXAS MONDAY...

.ANOTHER STRONG PACIFIC UPPER LEVEL TROUGH WILL DIG INTO THE INTER
MOUNTAIN WEST THIS EVENING. THIS WILL BRING INCREASING WINDS
ACROSS OUR AREA...WHILE SURFACE LOW PRESSURE DEVELOPS TO OUR
NORTHEAST MONDAY AS THE TROUGH APPROACHES. LOOK FOR STRONG SOUTHWEST
WINDS ON MONDAY AS A RESULT...ESPECIALLY DURING THE AFTERNOON
HOURS. WINDS WILL RAISE AREAS OF BLOWING DUST...AND VISIBILITIES
ACROSS DESERT AREAS MAY LOWER TO ONE MILE AT TIMES. MOUNTAIN
PASSES...GAPS AND RIDGE LINES WILL SEE THE HIGHEST WINDS.

NMZ022>025-030>032-TXZ055-056-091200-
/O.NEW.KEPZ.WI.Y.0014.110509T1800Z-110510T0300Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
228 PM MDT SUN MAY 8 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT
MONDAY. 


* LOCATION...THE LOWLANDS AND MOUNTAINS OF SOUTHWEST AND SOUTH
  CENTRAL NEW MEXICO AND FAR WEST TEXAS.

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  TO NEAR 50 MPH THIS AFTERNOON.

* TIMING...WINDS WILL INCREASE BY NOON FRIDAY AND REACH THEIR
  STRONGEST SPEEDS BY LATE AFTERNOON...DIMINISHING TO BREEZY AFTER
  DARK.

* VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS
  DESERT AREAS. VISIBILITY WILL LOWER TO 3 TO 5 MILES WITH SOME
  AREAS DOWN TO LESS THAN ONE MILE...ESPECIALLY ALONG THE I-10
  CORRIDOR FROM WEST TEXAS TO LORDSBURG...AND ALONG THE CORRIDOR
  WITH I-25 TO THE LAS CRUCES AREA. 

* IMPACTS...DRIVING MAY BE DIFFICULT DUE TO STRONG CROSS WINDS AND
  REDUCED VISIBILITIES. EXTREMELY CRITICAL FIRE WEATHER CONDITIONS
  MAKE LARGE FIRE GROWTH POSSIBLE.

* OUTLOOK...WIND ADVISORIES MAY BE NEEDED AGAIN ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TRIPOLI
4 follow-up statements
673 
WWUS74 KEPZ 082045
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
245 PM MDT SUN MAY 8 2011

...STRONG WINDS AND BLOWING DUST RETURN TO SOUTHERN NEW MEXICO
AND WEST TEXAS MONDAY...

.ANOTHER STRONG PACIFIC UPPER LEVEL TROUGH WILL DIG INTO THE
INTER MOUNTAIN WEST THIS EVENING. THIS WILL BRING INCREASING
WINDS ACROSS OUR AREA...WHILE SURFACE LOW PRESSURE DEVELOPS TO
OUR NORTHEAST MONDAY AS THE TROUGH APPROACHES. LOOK FOR STRONG
SOUTHWEST WINDS ON MONDAY AS A RESULT...ESPECIALLY DURING THE
AFTERNOON HOURS. WINDS WILL RAISE AREAS OF BLOWING DUST...AND
VISIBILITIES ACROSS DESERT AREAS MAY LOWER TO ONE MILE AT TIMES.
MOUNTAIN PASSES...GAPS AND RIDGE LINES WILL SEE THE HIGHEST
WINDS.

NMZ022>025-030>032-TXZ055-056-091200-
/O.CON.KEPZ.WI.Y.0014.110509T1800Z-110510T0300Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
245 PM MDT SUN MAY 8 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

* LOCATION...THE LOWLANDS AND MOUNTAINS OF SOUTHWEST AND SOUTH 
  CENTRAL NEW MEXICO AND FAR WEST TEXAS. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  TO NEAR 50 MPH MONDAY AFTERNOON.

* TIMING...WINDS WILL INCREASE BY LATE MORNING MONDAY AND REACH
  THEIR STRONGEST SPEEDS BY LATE AFTERNOON...DIMINISHING TO BREEZY
  A FEW HOURS AFTER DARK.

* VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS 
  DESERT AREAS. VISIBILITY WILL LOWER TO 3 TO 5 MILES WITH SOME 
  AREAS DOWN TO LESS THAN ONE MILE...ESPECIALLY ALONG THE I-10 
  CORRIDOR FROM WEST TEXAS TO LORDSBURG...AND ALONG THE CORRIDOR 
  WITH I-25 TO THE LAS CRUCES AREA. 

* IMPACTS...DRIVING MAY BE DIFFICULT DUE TO STRONG CROSS WINDS 
  AND REDUCED VISIBILITIES. EXTREMELY CRITICAL FIRE WEATHER 
  CONDITIONS MAKE LARGE FIRE GROWTH POSSIBLE. 

* OUTLOOK...WIND ADVISORIES MAY BE NEEDED AGAIN ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
180 
WWUS74 KEPZ 091119
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
519 AM MDT MON MAY 9 2011

...STRONG WINDS AND BLOWING DUST RETURN TO SOUTHERN NEW MEXICO
AND WEST TEXAS TODAY...

.AN UNSEASONABLY INTENSE UPPER TROUGH WILL DROP SOUTHWARD INTO
NEVADA AND ARIZONA TODAY AND TONIGHT WHILE A SURFACE LOW DEEPENS
TO THE NORTHEAST. THIS WEATHER PATTERN WILL GENERATE STRONG WEST
TO SOUTHWEST WINDS THIS AFTERNOON AND EARLY THIS EVENING.
SUSTAINED WIND SPEEDS WILL BE AROUND 30 MPH BY MID AFTERNOON WITH
GUSTS TO 50 MPH ACROSS MANY LOCATIONS. GUSTS MAY EXCEED 60 MPH
OVER MOUNTAIN PASSES AND ALONG EASTERN SLOPES. THE WINDS WILL
RAISE AREAS OF BLOWING DUST...AND VISIBILITIES ACROSS DESERT AREAS
MAY LOWER TO ONE MILE AT TIMES.

NMZ022>025-030>032-TXZ055-056-091930-
/O.CON.KEPZ.WI.Y.0014.110509T1800Z-110510T0300Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
519 AM MDT MON MAY 9 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  TO NEAR 50 MPH MONDAY AFTERNOON. GUSTS MAY EXCEED 60 MPH OVER
  MOUNTAIN PASSES AND ALONG EASTERN SLOPES. 

* TIMING...WINDS WILL INCREASE BY LATE MORNING MONDAY AND REACH 
  THEIR STRONGEST SPEEDS BY LATE AFTERNOON...DIMINISHING TO 
  BREEZY A FEW HOURS AFTER DARK. 

* VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS 
  DESERT AREAS. VISIBILITY WILL LOWER TO 3 TO 5 MILES WITH SOME 
  AREAS DOWN TO LESS THAN ONE MILE...ESPECIALLY ALONG THE I-10 
  CORRIDOR FROM WEST TEXAS TO LORDSBURG...AND ALONG THE CORRIDOR 
  WITH I-25 TO THE LAS CRUCES AREA. 

* IMPACTS...DRIVING MAY BE DIFFICULT DUE TO STRONG CROSS WINDS 
  AND REDUCED VISIBILITIES. EXTREMELY CRITICAL FIRE WEATHER 
  CONDITIONS MAKE LARGE FIRE GROWTH POSSIBLE. 

* OUTLOOK...WIND ADVISORIES MAY BE NEEDED AGAIN ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
369 
WWUS74 KEPZ 091121
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
521 AM MDT MON MAY 9 2011

...STRONG WINDS AND BLOWING DUST RETURN TO SOUTHERN NEW MEXICO
AND WEST TEXAS TODAY...

.AN UNSEASONABLY INTENSE UPPER TROUGH WILL DROP SOUTHWARD INTO
NEVADA AND ARIZONA TODAY AND TONIGHT WHILE A SURFACE LOW DEEPENS
TO THE NORTHEAST. THIS WEATHER PATTERN WILL GENERATE STRONG WEST
TO SOUTHWEST WINDS THIS AFTERNOON AND EARLY THIS EVENING.
SUSTAINED WIND SPEEDS WILL BE AROUND 30 MPH BY MID AFTERNOON WITH
GUSTS TO 50 MPH ACROSS MANY LOCATIONS. GUSTS MAY EXCEED 60 MPH
OVER MOUNTAIN PASSES AND ALONG EASTERN SLOPES. THE WINDS WILL
RAISE AREAS OF BLOWING DUST...AND VISIBILITIES ACROSS DESERT
AREAS MAY LOWER TO ONE MILE AT TIMES.

NMZ022>025-030>032-TXZ055-056-100000-
/O.CON.KEPZ.WI.Y.0014.110509T1800Z-110510T0300Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
521 AM MDT MON MAY 9 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH 
  GUSTS TO NEAR 50 MPH MONDAY AFTERNOON. GUSTS MAY EXCEED 60 MPH 
  OVER MOUNTAIN PASSES AND ALONG EASTERN SLOPES. 

* TIMING...WINDS WILL INCREASE BY LATE MORNING MONDAY AND REACH 
  THEIR STRONGEST SPEEDS BY LATE AFTERNOON...DIMINISHING TO 
  BREEZY A FEW HOURS AFTER DARK. 

* VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS 
  DESERT AREAS. VISIBILITY WILL LOWER TO 3 TO 5 MILES WITH SOME 
  AREAS DOWN TO LESS THAN ONE MILE...ESPECIALLY ALONG THE I-10 
  CORRIDOR FROM WEST TEXAS TO LORDSBURG...AND ALONG THE CORRIDOR 
  WITH I-25 TO THE LAS CRUCES AREA. 

* IMPACTS...DRIVING MAY BE DIFFICULT DUE TO STRONG CROSS WINDS 
  AND REDUCED VISIBILITIES. EXTREMELY CRITICAL FIRE WEATHER 
  CONDITIONS MAKE LARGE FIRE GROWTH POSSIBLE. 

* OUTLOOK...WIND ADVISORIES MAY BE NEEDED AGAIN ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
590 
WWUS74 KEPZ 092142
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
342 PM MDT MON MAY 9 2011

...STRONG WINDS AND BLOWING DUST EXPECTED AGAIN TUESDAY AFTERNOON...

.AN UNSEASONABLY INTENSE UPPER TROUGH WILL MOVE TO EASTERN ARIZONA
TUESDAY WITH A SURFACE COLD FRONT. THIS WILL INCREASE WINDS AGAIN
BY NOON TIME TUESDAY. THE FRONT AND TROUGH WILL PASS EAST OF THE
AREA BY WEDNESDAY MORNING...ALLOWING THE WINDS TO DIMINISH. WINDS
ALONG EAST SLOPES OF TERRAIN MAY CONTINUE STRONG ALL OF TUESDAY
NIGHT. BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS DESERT
AREAS AND MAY REDUCE VISIBILITIES BELOW 3 MILES AT TIMES.

NMZ022>025-030>032-TXZ055-056-101100-
/O.NEW.KEPZ.WI.Y.0015.110510T1800Z-110511T0200Z/
/O.CON.KEPZ.WI.Y.0014.000000T0000Z-110510T0300Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
342 PM MDT MON MAY 9 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT
TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* WINDS...THIS EVENING...SOUTHWEST WINDS 25 TO 35 MPH.
  TUESDAY...SOUTHWEST WINDS 25 TO 35 MPH. GUSTS MAY EXCEED 50 MPH
  OVER MOUNTAIN PASSES AND ALONG EASTERN SLOPES

* TIMING...THIS EVENING...WINDS WILL DIMINISH BY MIDNIGHT.
  TUESDAY...WINDS INCREASING TO MAXIMUM SPEED BY EARLY AFTERNOON.
  WINDS WILL DIMINISH AGAIN BY AROUND MIDNIGHT...EXCEPT THROUGH
  MOUNTAIN PASSES AND ALONG EAST SLOPES OF TERRAIN...WHICH MAY SEE
  STRONG WINDS INTO WEDNESDAY MORNING.

* VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS
  DESERT AREAS. VISIBILITY WILL LOWER TO 3 TO 5 MILES WITH SOME
  AREAS DOWN TO LESS THAN ONE MILE POSSIBLE...ESPECIALLY ALONG THE
  I-10 CORRIDOR FROM WEST TEXAS TO LORDSBURG.

* IMPACTS...DRIVING MAY BE DIFFICULT DUE TO STRONG CROSS WINDS 
  AND REDUCED VISIBILITIES. EXTREMELY CRITICAL FIRE WEATHER 
  CONDITIONS MAKE LARGE FIRE GROWTH POSSIBLE. 

* OUTLOOK...WIND ADVISORIES MAY BE NEEDED AGAIN ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at May 8, 3:02 AM MDT, 11 hours 26 minutes earlier.

Area forecast discussion, May 8, 3:02 AM MDT, 11 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
302 AM MDT SUN MAY 8 2011

.SYNOPSIS...
A COMPLEX LOW PRESSURE SYSTEM MOVING OVER THE WESTERN UNITED
STATES WILL BRING WINDY CONDITIONS ACROSS SOUTHERN NEW MEXICO AND
WESTERN TEXAS THIS AFTERNOON AND AGAIN ON MONDAY AND TUESDAY. A
COLD FRONT FOLLOWED BY HIGH PRESSURE WILL RESULT IN COOLER
TEMPERATURES WEDNESDAY ALONG WITH LIGHTER WINDS ON WEDNESDAY AND
THURSDAY. NO RAIN FALL FALL THROUGH NEXT WEEK SO SEVERE DROUGHT
CONDITIONS ALONG WITH THE EXTREME WILD FIRE DANGER WILL CONTINUE.

&&

.DISCUSSION...
MODELS CONTINUE TO SHOW RESPECTABLE AGREEMENT THROUGH NEXT 7 DAYS
WITH LITTLE DOUBT SEVERE DROUGHT AND EXTREME FIRE DANGER SITUATION
WILL CONTINUE.

UPPER LOW CENTER IS NOW ENTERING NORTHWEST COAST WITH ASSOCIATED
TROUGH TRAILING SOUTHWARD INTO SOUTHERN CALIFORNIA. THIS SYSTEM
WILL CONTINUE TO INTENSIFY/DEEPEN/AMPLIFY INTO EARLY TUESDAY WITH
LOW CENTER DROPPING SOUTHWARD INTO NEVADA TOMORROW BEFORE DRIFTING
FURTHER SOUTH INTO CENTRAL ARIZONA ON TUESDAY. THESE TRENDS WILL
INCREASE MID AND UPPER LEVEL PRESSURE/HEIGHT GRADIENTS ACROSS THE
CWA NEXT 3 DAYS. DYNAMICS OF SYSTEM COMBINED WITH DOWN SLOPE FLOW
WILL ALSO GENERATE LEE CYCLONE OVER EASTERN COLORADO TODAY WITH
ASSOCIATED SURFACE TROUGH EXTENDING INTO EASTERN NEW MEXICO. BY
TUESDAY AFTERNOON SURFACE LOW PROGGED TO RECENTER INTO
NORTHEASTERN NEW MEXICO.

EVOLVING WEATHER SCENARIO VERY FAVORABLE FOR INCREASING SURFACE
WINDS ACROSS THE REGION AS WARM DRY CONDITIONS AT LOW LEVELS WILL
COEXIST WITH SLOW DYNAMIC COOLING ALOFT TO SUPPORT 550 TO 600 MB
MIXING HEIGHTS AND DOWNWARD MOMENTUM TRANSPORT. LATEST DATA
INDICATES MAXIMUM WIND SPEEDS IN THE WINDY CATEGORY TODAY THROUGH
TUESDAY WITH ADVISORY CRITERIA LIKELY MONDAY AND TUESDAY
AFTERNOONS. CONTINENTAL TRAJECTORIES PRECLUDE ANY SIGNIFICANT
MOISTURE TRANSPORT BELOW 500 MB SO NO RAIN WILL FALL.

TROUGH WILL MOVE ACROSS NEW MEXICO/WESTERN TEXAS TUESDAY
NIGHT/WEDNESDAY MORNING WITH UPPER RIDGE BUILDING OVER THE
SOUTHERN ROCKIES THURSDAY AND FRIDAY. WITH WEAK SURFACE HIGH ALSO
COVERING THE AREA WINDS WILL DIMINISH WEDNESDAY AND THURSDAY.
PACIFIC COLD FRONTAL PASSAGE WILL ALSO LOWER WEDNESDAY'S
TEMPERATURES TO BELOW NORMAL BEFORE SUBSIDENCE AND SUNSHINE PUSH
AFTERNOON HIGHS ABOVE NORMAL BY FRIDAY.

LONGER RANGE GFS AND ECMWF IN GENERAL AGREEMENT IN FORECASTING
MASSIVE BLOCKING PATTERN BY NEXT WEEKEND WITH UNUSUALLY DEEP CLOSED
LOW FOR MAY OFF THE WEST COAST AND ANOTHER CUT OFF LOW EAST OF THE
MISSISSIPPI. INITIALLY THE CWA WILL BE LOCATED UNDER A RIDGE
BETWEEN THESE SYSTEMS BUT GFS HINTS LOW LEVEL SOUTHEAST WINDS MAY
ADVECT SUFFICIENT MOISTURE FOR ISOLATED CONVECTION OVER FAR
EASTERN PORTIONS BY LATE SUNDAY. OTHERWISE CURRENT SEVERE DROUGHT
WILL APPROACH AN ALL-TIME RECORD.

&&

.AVIATION...
VFR MOSTLY CLEAR CONDITIONS TODAY AND TONIGHT. ISOLATED AREAS OF
IFR VISIBILITIES MAY DEVELOP IN BLOWING DUST MONDAY AFTERNOON.
AREAS OF MODERATE TURBULENCE BELOW 8,000 FEET AGL THIS AFTERNOON
WITH SURFACE WINDS GUSTING AROUND 35 TO 40 MPH. AREAS OF SEVERE
TURBULENCE BELOW 9,000 FEET AGL MONDAY AFTERNOON AS SURFACE WINDS
WILL GUST TO NEAR 50 MPH.

&&

.FIRE WEATHER...
AN UNSEASONABLY STRONG UPPER LEVEL TROUGH WILL MOVE SLOWLY ACROSS
THE WESTERN UNITED STATES TODAY THROUGH TUESDAY WHILE A SURFACE
LOW DEVELOPS TO THE NORTHEAST. THIS WEATHER PATTERN WILL BRING
WINDY CONDITIONS TODAY THROUGH TUESDAY. WEST TO SOUTHWEST WINDS
WILL GUST FROM 35 TO 40 MPH THIS AFTERNOON AND NEAR 50 MPH MONDAY
AND TUESDAY AFTERNOONS. TEMPERATURES WILL REMAIN ABOVE NORMAL
TODAY AND MONDAY WITH SLIGHT COOLING TUESDAY. MINIMUM AFTERNOON
HUMIDITIES UNDER 10 PERCENT TODAY AND MONDAY AND AROUND 10 TO 15
PERCENT TUESDAY. THUS A VERY DANGEROUS FIRE WEATHER SITUATION WILL
EXIST WITH RED FLAG CRITERIA EXCEEDED TODAY THROUGH TUESDAY.

HIGH PRESSURE ALOFT AND AT THE SURFACE WILL BRING CONTINUED DRY
WEATHER WITH DECREASING WINDS WEDNESDAY THROUGH THURSDAY. A COLD
FRONT WILL RESULT IN COOLER BELOW NORMAL TEMPERATURES WEDNESDAY
WITH WARMING TREND THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 93  66  91  62  86 /   0   0   0   0   0
SIERRA BLANCA TX        91  60  92  56  86 /   0   0   0   0   0
LAS CRUCES              92  62  89  59  85 /   0   0   0   0   0
ALAMOGORDO              88  60  88  56  81 /   0   0   0   0   0
CLOUDCROFT              67  52  66  49  59 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   89  57  85  54  81 /   0   0   0   0   0
SILVER CITY             81  53  74  51  71 /   0   0   0   0   0
DEMING                  90  57  86  54  82 /   0   0   0   0   0
LORDSBURG               89  54  83  52  80 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR
     NMZ110>113.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR NMZ110>113.

TX...RED FLAG WARNING FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR
     TXZ055-056.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR TXZ055-056.

&&

05 ROGASH
Hazardous weather outlook, May 8, 4:10 AM MDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
410 AM MDT SUN MAY 8 2011

NMZ022>025-030>032-TXZ055-056-091245-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
410 AM MDT SUN MAY 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WINDY THIS AFTERNOON WITH WEST WINDS GUSTING FROM 35 TO 40 MPH.
COMBINATION OF ONGOING DROUGHT...WARM AND DRY WEATHER CONDITIONS
AND STRONG WINDS WILL RESULT IN A DANGEROUS FIRE WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY MONDAY AND TUESDAY...MAINLY DURING THE AFTERNOON AND EARLY
EVENING HOURS. WEST TO SOUTHWEST WINDS WILL GUST NEAR 50 MPH WITH
BLOWING DUST LOWERING VISIBILITIES TO LESS THAN A MILE OVER ISOLATED
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 2:06 PM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more32 hr

Nearby

Wind Advisories in New Mexico, 2011Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.